MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MONITOR,BP,AUTO,DIGITAL,ADULT

Medline Industries, LP MEDLINE; MONITOR,BP,AUTO,DIGITAL,ADULT
Catalog Number MDS3001
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when the cuff inflates it will go up to 45-65 and then shut off.Cst is not getting any errors.".
 
Additional Manufacturer Narrative
The customer reported that when the cuff inflates it will go up to 45-65 and then shut off, and the customer was not getting any errors.The customer called in to report they switched out the batteries and the unit is working now, and the customer requested the complaint be closed.The reported problem could not be evaluated further because the customer resolved the issue on their own and advised that they will be keeping their product with no need for a replacement or a credit.The cause code was updated to reflect dc: traced to user - knowledge, and this was documented as not a quality issue with no change to the reportability decision.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MONITOR,BP,AUTO,DIGITAL,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50945858
Report Number1417592-2026-54149
Device Sequence Number15859048
Product Code DXN
UDI-Device Identifier10080196525140
UDI-Public10080196525140
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183534
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS3001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown